MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the stretcher lowered from the ambulance deck and sustained damage as a result.The stretcher was empty at the time of incident and no injuries were reported as a result.
 
Additional Manufacturer Narrative
The subject stretcher was returned to the manufacturer for further evaluation.A visual and functional evaluation was conducted and the reported issue could not be duplicated.There were visual observations of product damage, likely due to the impact from the fall.The stretcher was repaired and returned to customer.
 
Event or Problem Description

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22394310
Report Number1523574-2025-00069
Device Sequence Number9126502
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)240805
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM922770
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown